Alert archive / Florida / High Surf Advisories in 2015

High Surf Advisory 1, NWS Mobile, AL

February 20, 2015

NWS Mobile, AL issued this high surf advisory at Feb 20, 2015, 3:59 PM EST. It took effect at Feb 20, 2015, 8:00 PM EST. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Feb 20, 2015, 3:59 PM EST (20:59 UTC)
In effect from
Feb 20, 2015, 8:00 PM EST
Expired
Feb 22, 2015, 7:00 AM EST
In force
35 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

504 
WHUS44 KMOB 202059
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
259 PM CST FRI FEB 20 2015

...HIGH RISK OF RIP CURRENTS DEVELOPING BY THIS AFTERNOON...

...HIGH SURF ADVISORY NOW IN EFFECT THROUGH SATURDAY EVENING...

.AN ONSHORE FLOW DEVELOPS TODAY. WIND SPEEDS SUBSEQUENTLY INCREASE
AND NORTHERLY MOVING SWELL WILL CONTINUE THROUGH THE WEEKEND. IN
ADDITION THIS WILL BRING RELATIVELY MUCH HIGHER BREAKER HEIGHTS
BETWEEN 5 AND 7 FEET ON SATURDAY.

ALZ064-FLZ002-004-006-210500-
/O.NEW.KMOB.SU.Y.0001.150221T0100Z-150222T0300Z/
/O.CON.KMOB.RP.S.0006.150221T0000Z-150223T0000Z/
LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
259 PM CST FRI FEB 20 2015

...RIP CURRENT RISK REMAINS IN EFFECT FROM 6 PM CST THIS EVENING
THROUGH SUNDAY AFTERNOON...

...HIGH SURF ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 PM
CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 9 PM CST
SATURDAY. 

* WAVES AND SURF...5-7 FEET BREAKERS

* TIMING...THIS EVENING THROUGH LATE SATURDAY

* IMPACTS...DANGEROUS RIP CURRENTS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF...AT LEAST 5 FEET... WILL AFFECT
BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

ALZ063-210500-
/O.CON.KMOB.RP.S.0006.150221T0000Z-150223T0000Z/
LOWER MOBILE-
259 PM CST FRI FEB 20 2015

...RIP CURRENT RISK REMAINS IN EFFECT FROM 6 PM CST THIS EVENING
THROUGH SUNDAY AFTERNOON...

* TIMING...THIS EVENING THROUGH THE ENTIRE WEEKEND

* IMPACTS...DANGEROUS RIP CURRENTS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY BUT IT WILL BECOME
A HIGH RISK BY THIS EVENING AND THIS ENDURES THROUGH THE WEEKEND.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS.

&&

$$


PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
4 follow-up statements
868 
WHUS44 KMOB 210511
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1111 PM CST FRI FEB 20 2015

...HIGH RISK OF RIP CURRENTS REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON...

...HIGH SURF ADVISORY REMAINS IN EFFECT THROUGH SATURDAY EVENING...

.A FRONTAL BOUNDARY SINKING SOUTHEAST INTO THE LOWER MISSISSIPPI
RIVER VALLEY ON SATURDAY RESULTS IN A STRENGTHENING SOUTHEAST WIND
FLOW. THE STRONG SOUTHEAST WINDS COMBINED WITH NORTHERLY MOVING SWELL
RESULTS IN MUCH HIGHER BREAKER HEIGHTS BETWEEN 5 AND 7 FEET ON
SATURDAY. THERE IS ALSO A HIGH RISK OF DANGEROUS TO POTENTIALLY
DEADLY RIP CURRENTS.

ALZ064-FLZ002-004-006-211300-
/O.CON.KMOB.SU.Y.0001.000000T0000Z-150222T0300Z/
/O.CON.KMOB.RP.S.0006.000000T0000Z-150223T0000Z/
LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
1111 PM CST FRI FEB 20 2015

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST SATURDAY...
...RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 9 PM CST
SATURDAY.

* WAVES AND SURF...5-7 FEET BREAKERS.

* TIMING...OVERNIGHT THROUGH LATE SATURDAY.

* IMPACTS...DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF...AT LEAST 5 FEET...
WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS
AND LOCALIZED BEACH EROSION.

A HIGH RISK OF RIP CURRENTS PERSISTS THROUGH THE WEEKEND. RIP
CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM
SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR
AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES AND
PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY
ATTENTION TO FLAGS AND POSTED SIGNS.

&&

$$

ALZ063-211300-
/O.CON.KMOB.RP.S.0006.000000T0000Z-150223T0000Z/
LOWER MOBILE-
1111 PM CST FRI FEB 20 2015

...RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON...

* TIMING...OVERNIGHT THROUGH THE ENTIRE WEEKEND.

* IMPACTS...DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH RISK OF RIP CURRENTS PERSISTS THROUGH THE WEEKEND. RIP
CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM
SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR
AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES AND
PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY
ATTENTION TO FLAGS AND POSTED SIGNS.

&&

$$


PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
367 
WHUS44 KMOB 211256
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
656 AM CST SAT FEB 21 2015

...HIGH SURF ADVISORY REMAINS IN EFFECT THROUGH THIS EVVENING...

...HIGH RISK OF RIP CURRENTS REMAINS IN EFFECT THROUGH SUNDAY
AFTERNOON...

.A FRONTAL BOUNDARY SINKING SOUTHEAST INTO THE LOWER MISSISSIPPI
RIVER VALLEY TODAY WILL RESULT IN A STRENGTHENING SOUTHT TO SOUTHEAST
WIND FLOW. THE STRONG ONSHORE WINDS...COMBINED WITH NORTHERLY MOVING
SWELL...WILL PRODUCE BREAKER HEIGHTS AT THE BEACHES BETWEEN 5 AND 7
FEET TODAY. THERE IS ALSO A HIGH RISK OF DANGEROUS TO POTENTIALLY
DEADLY RIP CURRENTS ALONG AREA GULF FRONT BEACHES.

ALZ064-FLZ002-004-006-212100-
/O.CON.KMOB.SU.Y.0001.000000T0000Z-150222T0300Z/
/O.CON.KMOB.RP.S.0006.000000T0000Z-150223T0000Z/
LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
656 AM CST SAT FEB 21 2015

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON...

* WAVES AND SURF...5-7 FEET BREAKERS.

* TIMING...WAVES AND SURF THROUGH LATE TODAY...RIP CURRENTS THROUGH
  SUNDAY.

* IMPACTS...MINOR BEACH EROSION AND DANGEROUS TO POTENTIALLY DEADLY
  RIP CURRENTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF...AT LEAST 5 FEET...
WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS
AND LOCALIZED BEACH EROSION.

A HIGH RISK OF RIP CURRENTS PERSISTS THROUGH THE WEEKEND. RIP
CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM
SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS.

&&

$$

ALZ063-212100-
/O.CON.KMOB.RP.S.0006.000000T0000Z-150223T0000Z/
LOWER MOBILE-
656 AM CST SAT FEB 21 2015

...RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON...

* TIMING...THROUGH SUNDAY.

* IMPACTS...DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH RISK OF RIP CURRENTS PERSISTS THROUGH THE WEEKEND. RIP
CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM
SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS.

&&

$$

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
052 
WHUS44 KMOB 212102
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
302 PM CST SAT FEB 21 2015

...DANGEROUS SURF CONDITIONS CONTINUE ACROSS THE BEACHES OF ALABAMA
AND NORTHWEST FLORIDA...

.A LARGE SWELL GENERATED BY A STRONG ONSHORE FLOW WILL RESULT IN HIGH
SURF ACROSS THE BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH
TONIGHT. IN ADDITION...A HIGH RISK OF RIP CURRENTS WILL CONTINUE
THROUGH THE DAY SUNDAY. 

ALZ064-FLZ002-004-006-220600-
/O.EXT.KMOB.SU.Y.0001.000000T0000Z-150222T1200Z/
/O.CON.KMOB.RP.S.0006.000000T0000Z-150223T0000Z/
LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
302 PM CST SAT FEB 21 2015

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY...
...RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON...

* WAVES AND SURF...5-7 FEET BREAKERS.

* TIMING...THE HIGH SURF WILL PERSIST THROUGH TONIGHT WITH THE HIGH
  RISK OF RIP CURRENTS PERSISTING THROUGH SUNDAY.

* IMPACTS...MINOR BEACH EROSION AND DANGEROUS TO POTENTIALLY 
  DEADLY RIP CURRENTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF...AT LEAST 5 FEET...
WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS
AND LOCALIZED BEACH EROSION.

A HIGH RISK OF RIP CURRENTS PERSISTS THROUGH THE WEEKEND. RIP
CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM
SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS.

&&

$$

ALZ063-220600-
/O.CON.KMOB.RP.S.0006.000000T0000Z-150223T0000Z/
LOWER MOBILE-
302 PM CST SAT FEB 21 2015

...RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON...

* TIMING...THROUGH SUNDAY.

* IMPACTS...DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH RISK OF RIP CURRENTS PERSISTS THROUGH THE WEEKEND. RIP
CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM
SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS.

&&

$$


PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
669 
WHUS44 KMOB 220510
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1110 PM CST SAT FEB 21 2015

...DANGEROUS SURF CONDITIONS CONTINUE ACROSS THE BEACHES OF
ALABAMA AND NORTHWEST FLORIDA...

.LARGE SWELL GENERATED BY A STRONG ONSHORE FLOW RESULTS IN HIGH SURF
ACROSS THE BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT.
IN ADDITION...A HIGH RISK OF DANGEROUS TO POTENTIALLY DEADLY RIP
CURRENTS WILL CONTINUE THROUGH THE DAY SUNDAY.

ALZ064-FLZ002-004-006-221300-
/O.CON.KMOB.SU.Y.0001.000000T0000Z-150222T1200Z/
/O.CON.KMOB.RP.S.0006.000000T0000Z-150223T0000Z/
LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
1110 PM CST SAT FEB 21 2015

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...
...RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON...

* WAVES AND SURF...5-7 FEET BREAKERS.

* TIMING...THE HIGH SURF WILL PERSIST THROUGH TONIGHT WITH THE 
  HIGH RISK OF RIP CURRENTS PERSISTING THROUGH SUNDAY. 

* IMPACTS...MINOR BEACH EROSION AND DANGEROUS TO POTENTIALLY 
  DEADLY RIP CURRENTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF...AT LEAST 5 FEET...
WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS
AND LOCALIZED BEACH EROSION.

A HIGH RISK OF RIP CURRENTS PERSISTS THROUGH THE WEEKEND. RIP
CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM
SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS.

&&

$$

ALZ063-221300-
/O.CON.KMOB.RP.S.0006.000000T0000Z-150223T0000Z/
LOWER MOBILE-
1110 PM CST SAT FEB 21 2015

...RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON...

* TIMING...THROUGH SUNDAY.

* IMPACTS...DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH RISK OF RIP CURRENTS PERSISTS THROUGH THE WEEKEND. RIP
CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM
SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS.

&&

$$


PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this high surf advisory went out at Feb 20, 12:33 PM EST, 3 hours 26 minutes earlier.

Area forecast discussion, Feb 20, 12:33 PM EST, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1133 AM CST FRI FEB 20 2015

.AVIATION...VFR CONDITIONS THROUGH DUSK THEN TRENDING TO MVFR DUE TO
CIGS. VSBYS REMAIN VFR. GUSTY SOUTH WINDS THIS AFTERNOON BECOMING
EVEN STRONGER BY MID MORNING SATURDAY AS MIXING OCCURS. OTHERWISE NO
OTHER CONCERNS. /23 JMM

&&

.PREV DISCUSSION... /ISSUED 954 AM CST FRI FEB 20 2015/

..A HIGH RISK OF RIP CURRENTS BEGINNING THIS EVENING AND INTO THE WEEKEND...

..INCREASING AND THICKENING CLOUDS THIS AFTERNOON FROM THE NORTH...

UPDATE...HAVE CANCELED WINTER WEATHER ADVISORY FOR PATCHY FREEZING
DRIZZLE. IMPACTS WERE EXCEEDINGLY MINOR WEST OF I-65 AND NORTH OF
HIGHWAY 84...ESPECIALLY IN CHOCTAW CO ALABAMA. LATEST OBSERVATIONS
SHOW SURFACE WINDS TURNING SOUTHERLY QUICKLY IN RESPONSE TO UPSTREAM
FORCING AND DEPARTING RIDGE...TEMPERATURES RISING AND ONLY A FEW
PATCHES OF NOW SHOWERS OVER THE NW ZONES. DID A ZONE UPDATE (AND PFM)
AND LEFT A SLIGHT CHANCE POPS FOR REMAINDER OF THIS AFTERNOON MAINLY
FAR NRN TIER OF ZONES. MAIN THING TODAY WILL BE CLOUDS INCREASING
FROM THE NORTH WHICH CONTRIBUTES TO A SLOW TEMPERATURE RISE ALONG AND
NORTH OF HIGHWAY 84 AND A QUICKER RISE TO THE SOUTH. TEMPERATURES WILL
RANGE FROM THE UPPER 40S OVER THE NORTHERN ZONES TO MID 50S ALONG THE
COAST.

ALSO ISSUED A'HIGH' RISK OF RIP CURRENTS BEGINNING AROUND DARK AND
LASTING INTO THE WEEKEND AS NORTHERLY MOVING SWELL PERIODS AND ONSHORE
WIND SPEEDS INCREASE. /23 JMM

MARINE...ON 930 AM CST UPDATE MAINLY ADDED SCEC CONDITIONS FOR THIS
AFTERNOON IN SRN MOBILE BAY...BAYS WEST OF PENSACOLA AND OFFSHORE. WINDS
PICK UP DRAMATICALLY INTO THE 18 TO 23 KNOT RANGE THIS AFTERNOON OFFSHORE
(15 TO 20 KT IN THE BAYS). ALL WITH HIGHER GUSTS. SEAS BUILD TO 1 TO
3 FEET OUT TO 20 NM AND 3 TO 4 FEET BETWEEN 20 AND 60 NM BY EARLY
EVENING. AT THAT TIME...A SMALL CRAFT ADVISORY WILL GO INTO EFFECT. /23
JMM

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      55  49  67  56  71 /  10  20  20  50  40
PENSACOLA   52  49  68  59  71 /  10  05  10  30  40
DESTIN      52  47  67  57  65 /  10  05  10  30  40
EVERGREEN   51  39  71  54  75 /  10  05  10  40  50
WAYNESBORO  52  46  67  57  63 /  20  30  40  60  50
CAMDEN      48  40  71  54  68 /  20  20  20  50  60
CRESTVIEW   52  39  69  53  73 /  10  05  10  30  40

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 6 PM FRIDAY FOR THE FOLLOWING ZONES:
     BUTLER...CONECUH...COVINGTON...CRENSHAW...ESCAMBIA...
     MONROE...WILCOX...

     RIP CURRENT RISK FROM 6 PM FRIDAY TO 6 PM SUNDAY FOR THE
     FOLLOWING ZONES: LOWER BALDWIN...LOWER MOBILE...

FL...RIP CURRENT RISK FROM 6 PM FRIDAY TO 6 PM SUNDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...

     RED FLAG WARNING UNTIL 6 PM FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL OKALOOSA...INLAND OKALOOSA...

MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 PM FRIDAY TO MIDNIGHT SUNDAY FOR THE
     FOLLOWING ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM
     DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM
     PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI
     SOUND...NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...
     PERDIDO BAY...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
     PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM...

&&
Hazardous weather outlook, Feb 20, 7:52 AM EST, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
652 AM CST FRI FEB 20 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-211300-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
652 AM CST FRI FEB 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

HIGH PRESSURE HAS SHIFTED EAST OF THE REGION...AND A STORM SYSTEM HAS
BEGAN TO DEVELOP WELL TO OUR WEST. A VERY DRY AND COLD AIRMASS REMAINS
IN PLACE THIS MORNING...BUT WILL BEGIN TO MODIFY TODAY AND ESPECIALLY
TONIGHT AS A RETURN FLOW DEVELOPS OFF THE GULF OF MEXICO. SOME LIGHT
RAIN MAY MOVE INTO THE FAR WESTERN PORTIONS OF THE FORECAST AREA BY
MID MORNING...BUT THE VERY DRY AIRMASS IN LOWER LEVELS OF THE ATMOSPHERE
WILL NOT ALLOW THE LIGHT MOST OF THE PRECIPITATION TO NOT REACH THE
GROUND. IF ANY PRECIPITATION DOES REACH THE GROUND...THERE MAY BE A
VERY BRIEF WINDOW OF FOR SOME VERY LIGHT FREEZING RAIN OR DRIZZLE
THROUGH MID MORNING UP AROUND WAYNE AND CHOCTAW COUNTIES. LITTLE TO
NO ICE ACCUMULATION AND NO DRIVING HAZARDS ARE EXPECTED. WE WILL
MONITOR OVER THE NEXT SEVERAL HOURS.

OTHERWISE...NO HAZARDOUS WEATHER EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FRONT WILL APPROACH THE REGION FROM THE WEST ON SATURDAY AND MOVE
ACROSS THE AREA LATE SUNDAY. SHOWERS WILL BECOME LIKELY ACROSS THE
AREA IN ASSOCIATION WITH THIS FRONTAL PASSAGE...BUT NO SEVERE WEATHER
IS EXPECTED.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.

GMZ630>635-650-655-670-675-211300-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
652 AM CST FRI FEB 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

INCREASING SOUTHEASTERLY WIND TODAY AND TONIGHT TO 20 TO 25 KNOTS
OVER GULF WATERS BY THIS EVENING AND ROUGH CONDITIONS ON BAYS AND
INLAND WATERWAYS WILL CREATE HAZARDOUS FOR SMALL CRAFT TONIGHT
THROUGH SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINDS WILL DECREASE OVER THE MARINE AREA SATURDAY NIGHT INTO SUNDAY.
LIGHT TO MODERATE WINDS EXPECTED THROUGH THE REMAINDER OF THE WEEK.

NO HAZARDOUS WEATHER CONDITIONS EXPECTED AT THIS TIME.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 7:11 AM ESTRed Flag WarningMOB6 hr
Feb 20, 9:44 AM ESTRip Current StatementMOB69 hr
Feb 20, 3:48 PM ESTWind AdvisoryMOB28 hr
Feb 20, 4:55 AM ESTSmall Craft AdvisoryMOB44 hr
Feb 20, 8:36 AM ESTFreezing Rain AdvisoryMOBButler, Choctaw, Clarke, Conecuh, Monroe, Washington and 1 more99 min

Nearby

High Surf Advisories in Florida, 2015High Surf Advisories in Alabama, 2015Every high surf advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.